JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 1, Article 4
Fixed Points and the Stability of Jensen's Functional Equation

    Authors: Liviu Cadariu, Viorel Radu,  
    Keywords: Jensen functional equation, Fixed point, Stability.  
    Date Received: 27/06/02  
    Date Accepted: 10/11/02  
    Subject Codes:


    Editors: Zsolt Pales,  

We will present a fixed point method for the stability theorems of functional equations of Jensen type as given by S.-M. Jung [11] and Wang Jian [10].

[10] S.M. JUNG, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc., 126 (1998), 3137-3143.
[11] WANG JIAN, Some further generalizations of the Hyers-Ulam Rassias stability of functional equations, J. Math. Anal. Appl., 263 (2001), 406-423.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login